Preprints

  1. Colazzo, I., Jespers, E., Kubat, Ł., & Van Antwerpen, A. (2023). Structure algebras of finite set-theoretic solutions of the Yang–Baxter equation. arXiv.
  2. Colazzo, I., Jespers, E., Kubat, Ł., & Van Antwerpen, A. (2023). Simple solutions of the Yang-Baxter equation. arXiv.

Accepted for publication

  1. Colazzo, I., Ferrara, M., & Trombetti, M. (2022). On derived-indecomposable solutions of the Yang–Baxter equation. In accepted for publication in Publicacions Matemàtiques.

Published papers

  1. Colazzo, I., Jespers, E., Kubat, Ł., Van Antwerpen, A., & Verwimp, C. (2023). Finite Idempotent Set-Theoretic Solutions of the Yang–Baxter Equation. International Mathematics Research Notices, rnad183. https://doi.org/10.1093/imrn/rnad183
  2. Colazzo, I., Jespers, E., Van Antwerpen, A., & Verwimp, C. (2022). Left non-degenerate set-theoretic solutions of the Yang-Baxter equation and semitrusses. J. Algebra, 610, 409–462. https://doi.org/10.1016/j.jalgebra.2022.07.019
  3. Catino, F., Colazzo, I., & Stefanelli, P. (2021). Set-theoretic solutions to the Yang-Baxter equation and generalized semi-braces. Forum Math., 33(3), 757–772. https://doi.org/10.1515/forum-2020-0082
  4. Colazzo, I., & Van Antwerpen, A. (2021). The algebraic structure of left semi-trusses. J. Pure Appl. Algebra, 225(2), Paper No. 106467, 15. https://doi.org/10.1016/j.jpaa.2020.106467
  5. Catino, F., Colazzo, I., & Stefanelli, P. (2020). The matched product of the solutions to the Yang-Baxter equation of finite order. Mediterr. J. Math., 17(2), Paper No. 58, 22. https://doi.org/10.1007/s00009-020-1483-y
  6. Colazzo, I., Jespers, E., & Kubat, Ł. (2020). Set-theoretic solutions of the pentagon equation. Comm. Math. Phys., 380(2), 1003–1024. https://doi.org/10.1007/s00220-020-03862-6
  7. Catino, F., Colazzo, I., & Stefanelli, P. (2020). The matched product of set-theoretical solutions of the Yang-Baxter equation. J. Pure Appl. Algebra, 224(3), 1173–1194. https://doi.org/10.1016/j.jpaa.2019.07.012
  8. Catino, F., Colazzo, I., & Stefanelli, P. (2019). Skew left braces with non-trivial annihilator. J. Algebra Appl., 18(2), 1950033, 23. https://doi.org/10.1142/S0219498819500336
  9. Catino, F., Colazzo, I., & Stefanelli, P. (2017). Semi-braces and the Yang-Baxter equation. J. Algebra, 483, 163–187. https://doi.org/10.1016/j.jalgebra.2017.03.035
  10. Catino, F., Colazzo, I., & Stefanelli, P. (2016). Regular subgroups of the affine group and asymmetric product of radical braces. J. Algebra, 455, 164–182. https://doi.org/10.1016/j.jalgebra.2016.01.038
  11. Catino, F., Colazzo, I., & Stefanelli, P. (2015). On regular subgroups of the affine group. Bull. Aust. Math. Soc., 91(1), 76–85. https://doi.org/10.1017/S000497271400077X

Other publications

  1. Brzeziński, T., Colazzo, I., Doikou, A., & Vendramin, L. (2023). Mini-workshop: Skew Braces and the Yang-Baxter Equation. In Oberwolfach Reports (No.1; Vol. 20, Number 1, pp. 536–567).
  2. Colazzo, I. (2022). Braces: between regular subgroups and solutions of the Yang-Baxter equation. In Algebra for cryptography. With a preface by Massimiliano Sala (pp. 35–38). Rome: Aracne Editrice.
  3. Colazzo, I. (2017). Left semi-braces and the Yang-Baxter equation. Università del Salento; Ph.D. Thesis.